Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Sur la correspondance par parallélisme de deux surfaces


Author: P. Drăgilă
Journal: Proc. Amer. Math. Soc. 9 (1958), 189-200
MSC: Primary 14.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0095841-2
MathSciNet review: 0095841
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    K. M. Peterson, Ob otnochenia i srodsvah mejdou crivemi povernostemi, Matematičeskiĭ Sbornik (a. 1866). ---, Sur les relations et les affinités entre les surfaces courbes, Annales de la Faculté des Sciences de l’Université de Toulouse (a.1905). C. Guichard, Théorie des réseaux. Mémorial des Sciences Mathématiques. M. Haimovici et I. Popa, La correspondance par plans tangentes parallèles, Annales Scientifiques de l’Université de Jassy vol. 18 (a.1933). A. Myller, Curbe şi suprafete paralele in sens larg, Stud. Cerc. Sc. Iaşi (a.1954). O. Mayer, Géométrie centro-affine différentielle des surfaces, Annales Scientifiques de l’Université de Jassy, vol. 21 (a.1935).
  • Gh. Th. Gheorghiu, Sur une classe de surfaces, Mathematica, Timişoara 18 (1942), 55–67 (French). MR 0006856

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.00

Retrieve articles in all journals with MSC: 14.00


Additional Information

Article copyright: © Copyright 1958 American Mathematical Society